# SDR HEEA954260

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190F
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 3451 · DME/TACAN System
- Part: Tranceiver
- Part number: 066107001
- Condition: Inop
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION IN AIRCRAFT FOUND NEW UNIT INOPERATIVE.  NO TRANSMIT. FOUND NO SEARCH ON TRACK.  TROUBLESHOT AND REPLACED C625 (CAP).
